# SDR SWAA2020032442668

- Difficulty date: February 29, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114A8121
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SLAT COVE PANEL 624DB IS CRACKED         REMOVED AND REPLACED #7 SLAT COVE PANEL 624DB. FABRICATED FROM 7075 T6 BARE 0.063" LOT # 5057680 IAW. SRM 51-40-02. AND DWG 114A8121 88920U 21MAR20
